MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
ENVEOR-N-US |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, it was reported the valve was slightly overdriven when it was loaded onto the delivery catheter system (dcs).The valve was deployed to 80% when it was noted that the valve was too deep.The valve was pulled up, however, it moved to the inner curve of the aorta making it deeper at the left cusp.The valve was recaptured.During the recapture, it was reported that the deployment handle separated.The handle was snapped back together and the valve was pulled into the descending aorta.It was reported that the valve and capsule looked deformed with possibly one paddle appearing out of pocket.The valve and dcs were removed from the patient.A new valve was loaded onto a new dcs and was successfully implanted.No adverse patient effects were reported.Of note, the patient had a pre-existing left ventricular assist device and aortic insufficiency.